# SDR IV42004F00000

- Difficulty date: August 31, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N949NA
- Make and model: Gulstm G1159
- Aircraft serial: 221
- Engine: Rroyce SPEY5118
- System (JASC): 2430 · DC Generating System
- Part: Bearing
- Condition: Failed
- Location: Generator
- Component: Generator
- Component part number: 30E20C111A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, 2 HIGH TVI INDICATION ON NR 1 END AFT WAS OBSERVED (APPROX 2.5).  AFTER POWER WAS REDUCED, TVI INDICATION REDUCED TO APPROX (.7), SOME FLUCTUATION ON TVI INDICATOR.  GEN VOLTAGE WAS NORMAL BUT HAD SPLIT IN GEN AMPERAGE WITH NR 1 GEN SHOWING APPROX 15 AMPS.  ALL OTHER INDICATIONS WERE NORMAL, NO WARNING LIGHTS.  AFTER LANDING  NR 1 COWLING WAS OPENED, SOME OIL WAS OBSERVED COMING FROM AROUND NR 1 GEN.  SOME DAMAGE TO NR 1 GEN EXHAUST DUCT.  GEN AND EXHAUST DUCT WAS REMOVED WHICH REVEALED A FAILED AFT GEN BRG.  FAILED BRG PIECES CAUSED SOME ARCING IN BRUSH AREA, FIELD AREA.  NEW GENERATOR WAS INSTALLED IAW MM.  GEN WAS OPERATIONAL CHECKED ON AC AND WAS GOOD.  AC WAS RETURNED TO SERVICE.
